# SDR QXEA2018022200067

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 1,426 hours, 746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EXIT SIGN DOES NOT ILLUMINATE.   REMOVED PANEL 253FLG RED AMM 25-22-0-000-801-A PARA K FOUND WIRE TO PO540 PIN 2 BROKEN NEAR CONNECTOR. SPLICED BROKEN WIRE IAW E175 STANDARD WIRING MANUAL SP20-41-020. CHECKS GOOD. REINSTALLED PO540 + 253FLG REF 25-22-07-400-801-A. OPS CHECK GOOD, NO DEFECTS NOTED.
